# SDR IXXA05SMN81S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, EXTERNAL DOUBLER UAL DRAIN DOUBLER, RT AFT FUSELAGE SIDE. REPAIR MUST BE UPGRADED, REPAIR MUST HAVE 3 ROWS OF RIVETS STA FS 1693, L-30.5R (REF.- 822BX-R71).  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-1 FIG 7, EO SEMAN NR 2005871 DATE 06-13-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1. FAB`D REPAIR DOUBLER (ALCLAD 7075 T6 0.063”) + INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) IAW DC-8 SRM 53-2-1 FIG 7 (SHEET 1,5), DC-8 SRM 53-5-1 FIG 1 ITEM E, DC-8 SRM 51-1-4 PAGE 1. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC-8 SRM 53-2-1 FIG 7, DC-8 SRM 51-1-21 PAGE
